Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A universal hereditarily indecomposable continuum


Author: Tadeusz Maćkowiak
Journal: Proc. Amer. Math. Soc. 94 (1985), 167-172
MSC: Primary 54F20; Secondary 54B25, 54F15, 54F45
MathSciNet review: 781076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that there exists a hereditarily indecomposable metric continuum $ X$ containing a homeomorphic copy of every hereditarily indecomposable metric continuum. This is a solution of a problem (Problem 125 by H. Cook in University of Houston Problems Book) recalled in $ [4,\S21]$. A similar result was announced by P. Mine.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B25, 54F15, 54F45

Retrieve articles in all journals with MSC: 54F20, 54B25, 54F15, 54F45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781076-0
PII: S 0002-9939(1985)0781076-0
Keywords: Universal continuum, hereditarily indecomposable continuum
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia